Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

APPROXIMATION OF HYPERBOLIC DIFFERENTIAL INCLUSIONS WITH IMPULSES AND WITH EXTERNAL PERTURBATIONS

Annotation

In this paper, hyperbolic differential inclusions with external perturbations and with impulses are considered. Here we represent the concept of approximate solution ( δ -solution) for a hyperbolic differential inclusion with impulses. The asymptotic properties of solutions sets to approximating differential inclusions with external disturbance are derived.

Keywords

hyperbolic differential inclusions with impulses; approximating map; radius of external perturbations; modulus of continuity; δ -solution

Full-text in one file

Download

UDC

517.911.5

Pages

1440-1444

References

1. Filippov A.F. Differentsial'nye uravneniya s razryvnoy pravoy chast'yu. M.: Nauka, 1985. 2. Samoylenko A.M., Perestyuk N.A. Differentsial'nye uravneniya s impul'snym vozdeystviem. K.: Vishcha shk., 1987. 3. Zavalishchin S.T., Sesekin A.N. Impul'snye protsessy. Modeli i prilozheniya. M.: Nauka, 1991. 4. Bulgakov A.I., Skomorokhov V.V., Filippova O.V. Asimptoticheskie svoystva mnozhestva δ –resheniy funktsional'no-differentsial'nogo vklyucheniya s impul'snymi vozdeystviyami // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2011. T. 16. Vyp. 4. S. 1039-1043. 5. Bulgakov A.I., Skomorokhov V.V. Approksimatsiya differentsial'nykh vklyucheniy // Matem. sbornik. 2002. T. 193. № 2. S. 35-52.

Received

2015-06-09

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.